# SDR USAA920070955

- Difficulty date: October 13, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N516078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - CORROSION ON THE R1 DOOR CUTOUT CHANNEL, BS 350, RBL 60, WL 208.  REPLACED THE R1 DOOR CUTOUT CHANNEL, BS 345 - BS 365.25 , RBL 60, WL 208 IAW B757-200 SRM 51-40-02.
